# SDR AALA994011

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM STA 347 HAS CORROSION REMOVAL ON UPPER SURFACE.  BLENDED OUT CORROSION AND REFINISHED THE SURFACE PER SRM.    TST:  20,342.15 HOURS.  CYCLES:  3,174.  (X)
